MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL SDX LEAD; No Match

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL SDX LEAD; No Match
Model Number 1688TC/52
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of the transmission revealed that the right atrial (ra) lead exhibited noise over-sensing which resulted in inappropriate mode switch.The ra lead was subsequently capped and replaced on (b)(6) 2026 due to noise and permanent atrial fibrillation (af).The patient was later discharged.

Brand Name
TENDRIL SDX LEAD
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25133624
Report Number2017865-2026-09680
Device Sequence Number9378718
Product Code NVN
UDI-Device Identifier05414734501859
UDI-Public(01)05414734501859(10)3136277(17)130531
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2013
Device Model Number1688TC/52
Device Lot Number3136277
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL SDX; ZEPHYR PULSE GEN
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight72 KG